# SDR SIMA20180627004

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,228 hours, 28,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOOR LIGHT STRIP INOP. REMOVED AND REPLACED NR 3 EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-50-12. OPC GOOD.
